Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

OPTIMAL CONTROL WITH FEEDBACK OF SOME CLASS OF NONLINEAR SYSTEMS VIA QUADRATIC CRITERION

Annotation

We present a method for synthesis of optimal control with feedback of some class of nonlinear systems via quadratic criteria. This method is based on a special method of successive approximations, whose convergence allows to prove an existence of optimal control and to get the procedure of its construction.

Keywords

method successive approximations; local optimal control of nonlinear systems via quadratic criteria; suboptimal control for arbitrary finite horizon

Full-text in one file

Download

UDC

519.7

Pages

1024-1034

References

1. Atans M., Falb P. Optimal'noe upravlenie. M.: Mashinostroenie, 1968. 2. Bellman R. Protsessy regulirovaniya s adaptatsiey. M.: Nauka, 1964. 3. Lukes D.L. Optimal regulation of nonlinear systems // SIAM J. Control Optim. 1969. Vol. 7. P. 75-100. 4. Yamamoto Y. Optimal control of nonlinear systems with quadratic performance // J. Math. Anal. Appl. 1978. Vol. 64. P. 348-353. 5. Dacka C. On the controllability of a class of nonlinear systems // IEEE Trans. Automat. Control. 1980. Vol. 25. P. 263-266. 6. Balachandran K., Somasundaram D. Existence of optimal control for nonlinear systems with quadratic performance // J. Austral. Math. Soc. Ser. B. 1987. Vol. 29. P. 249-255. 7. Afanas’ev A.P., Dzyuba S.M., Lobanov S.M., Tyutyunnik A.V. Successive approximation and suboptimal control of systems with separated linear part // Appl. Comp. Math. 2003. Vol. 2. № 1. P. 48-56. 8. Afanas’ev A.P., Dzyuba S.M., Lobanov S.M., Tyutyunnik A.V. On a suboptimal control of nonlinear systems via quadratic criteria // Appl. Comp. Math. 2004. Vol. 3. № 2. P. 158-169. 9. Afanas'ev A.P., Dzyuba S.M. Ob optimal'nom upravlenii nelineynymi sistemami po kvadratichnomu kriteriyu // Tr. ISA RAN. 2008. T. 32. S. 49-62. 10. Pontryagin L.S. Obyknovennye differentsial'nye uravneniya. M.: Nauka, 1965. 11. Demidovich B.P. Lektsii po matematicheskoy teorii ustoychivosti. M.: Nauka, 1967. 12. Shvarts L. Analiz. T. 2. M.: Mir, 1972. 13. Kheyl Dzh. Teoriya funktsional'no-differentsial'nykh uravneniy. M.: Mir, 1984. 14. Nemytskiy V.V., Stepanov V.V. Kachestvennaya teoriya differentsial'nykh uravneniy. M.: Editorial URSS, 2004.

Received

2015-05-15

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.